Alert archive / Missouri / River Flood Warnings in 2008

River Flood Warning 317, NWS St. Louis, MO

December 27, 2008Reynolds County, Missouri

NWS St. Louis, MO issued this river flood warning at Dec 27, 2008, 7:02 PM CST for Reynolds County, Missouri. It took effect at Dec 28, 2008, 3:45 AM CST. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Dec 27, 2008, 7:02 PM CST (01:02 UTC)
In effect from
Dec 28, 2008, 3:45 AM CST
Expired
Dec 28, 2008, 6:55 PM CST
In force
15 hr
Issued by
NWS St. Louis, MO
Flood severity
Minor

County Reynolds County, MO

The radar

The St Louis radar (KLSX), 151 km from the middle of the area, began a volume at 01:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Black River near Annapolis (ANNM7).

Action stage
6 ft
Minor stage
8 ft
Moderate stage
15 ft
Major stage
25 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07061500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KLSX 280103
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
702 PM CST SAT DEC 27 2008

...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN MISSOURI... 

  BLACK RIVER NEAR ANNAPOLIS 

.THIS FLOOD WARNING IS A RESULT OF 1 TO 2 INCH RAINFALL IN THE PAST
24 HOURS...

THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

MOC179-290102-
/O.NEW.KLSX.FL.W.0317.081228T0945Z-081230T0210Z/
/ANNM7.1.ER.081228T0945Z.081228T1800Z.081229T0210Z.NO/
702 PM CST SAT DEC 27 2008

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE BLACK RIVER NEAR ANNAPOLIS.
* UNTIL THE WARNING IS CANCELLED.
* AT 6:15 PM SATURDAY THE STAGE WAS 3.8 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 8.0 FEET. 
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE EARLY SATURDAY AND 
  THEN RISE TO NEAR 9.0 FEET BY SATURDAY AFTERNOON AND FALL BELOW 
  FLOOD STAGE BY TOMORROW EVENING.
* IMPACT...AT 8.0 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS.


$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   12/28  12/29  12/30  12/31  01/01

BLACK RIVER
  ANNAPOLIS         8   3.83       8.6    6.2    4.2    4.0    3.9
2 follow-up statements
000 
WGUS83 KLSX 281238
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
637 AM CST SUN DEC 28 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI...
 
  BLACK RIVER NEAR ANNAPOLIS AFFECTING REYNOLDS COUNTY 

.THIS FLOOD WARNING IS A RESULT OF ON AVERAGE 1.5 TO 2 INCHES OF 
PRECIPITATION THE PAST 24 HOURS WITH NO PRECIPITATION FORECAST IN THE 
NEXT 24 HOURS...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION 
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

MOC179-291237-
/O.EXT.KLSX.FL.W.0317.000000T0000Z-081230T0600Z/
/ANNM7.1.ER.081228T0858Z.081228T1500Z.081229T0600Z.NO/
637 AM CST SUN DEC 28 2008

...FLOOD WARNING EXTENDED UNTIL LATE MONDAY NIGHT...
THE FLOOD WARNING CONTINUES FOR
  THE BLACK RIVER NEAR ANNAPOLIS
* UNTIL LATE MONDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 6:31 AM SUNDAY THE STAGE WAS 10.1 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 8.0 FEET. 
* FORECAST...THE RIVER WILL CREST NEAR 10.5 FEET BY LATE THIS MORNING. 
* THE RIVER IS FORECAST TO FALL BELOW FLOOD STAGE AFTER MIDNIGHT MONDAY.
* IMPACT...AT 8.0 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   12/29  12/30  12/31  01/01  01/02

BLACK RIVER
  ANNAPOLIS         8 10.07       6.8    4.7    4.5    4.2    3.9
000 
WGUS83 KLSX 290055
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
655 PM CST SUN DEC 28 2008

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN 
MISSOURI...
 
      THE BLACK RIVER NEAR ANNAPOLIS


THIS WILL BE THE LAST FLOOD STATEMENT FOR THIS FLOOD EVENT.


SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

MOC179-290125-
/O.CAN.KLSX.FL.W.0317.000000T0000Z-081230T0600Z/
/ANNM7.1.ER.081228T0858Z.081228T1500Z.081229T0003Z.NO/
655 PM CST SUN DEC 28 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE BLACK RIVER NEAR ANNAPOLIS.
* AT 6:15 PM SUNDAY THE STAGE WAS 8.0 FEET. 
* FELL BELOW FLOOD STAGE AT 6:03 PM SUNDAY.
* FLOOD STAGE IS 8.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL.
* IMPACT...AT 8.0 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   12/29  12/30  12/31  01/01  01/02

BLACK RIVER
  ANNAPOLIS         8   7.96       6.2    3.5    2.1    1.5    1.4

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Dec 27, 5:16 PM CST, 1 hour 46 minutes earlier.

Area forecast discussion, Dec 27, 5:16 PM CST, 1 hour 46 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
516 PM CST SAT DEC 27 2008

.DISCUSSION...
/325 PM CST SAT DEC 27 2008/
LINE OF STRONG THUNDERSTORMS CONTINUED TO MOVE ACROSS SOUTHEAST
MO/SOUTHWEST IL LATE THIS AFTERNOON. COLD FRONT WAS PUSHING ACROSS
CENTRAL MO AND THIS FRONT WILL SWEEP ACROSS THE REGION THIS
EVENING.

WEATHER QUIETS DOWN EARLY IN THE WEEK AS UPPER FLOW PATTERN BECOMES
NEARLY ZONAL ACROSS THE MIDWEST BY MONDAY. THE GFS AND ECMWF DIG ANOTHER
SHORT WAVE INTO THE REGION BY LATE IN THE WEEK.

TPS

&&

.AVIATION...
/513 PM CST SAT DEC 27 2008/
FOR THE 00Z TAFS...

COLD FRONT THROUGH KCOU AND KUIN...WILL PASS ACROSS KSTL AND KSUS
BY 02Z. STRONG AND GUSTY WEST WIND EXPECTED TO GRADUALLY DIMINISH
SUNDAY MORNING. OTHERWISE...BAND OF LIFR CEILINGS EXIST BEHIND THE
FRONT AND HAVE THEM PUSHING THROUGH THE AREA THIS EVENING WITH
MVFR CEILING AND EVENTUALLY VFR CONDITIONS RETURNING TO THE AREA
BY SUNDAY MORNING.

CVKING

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL 6 PM CST THIS AFTERNOON FOR STE.
     GENEVIEVE.

IL...FLASH FLOOD WATCH UNTIL 6 PM CST THIS AFTERNOON FOR CLINTON IL-
     MARION IL-RANDOLPH IL-WASHINGTON IL.

&&

WFO LSX
Hazardous weather outlook, Dec 27, 3:37 PM CST, 3 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
337 PM CST SAT DEC 27 2008

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-281200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
337 PM CST SAT DEC 27 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL CONTINUE THROUGH EARLY THIS EVENING ACROSS
SOUTHWEST ILLINOIS AND SOUTHEAST MISSOURI AHEAD OF A STRONG COLD
FRONT. THERE IS A SLIGHT RISK FOR SEVERE WEATHER WITH THE THREATS
BEING LARGE HAIL AND DAMAGING WINDS. FOR FURTHER INFORMATION ON
CONVECTIVE WATCHES...PLEASE REFER TO THE LATEST STORM PREDICTION
CENTER WATCH PRODUCTS.

WINDY CONDITIONS CAN BE EXPECTED THROUGH THIS EVENING...BOTH
AHEAD OF AND BEHIND A STRONG COLD FRONT THAT WILL MOVE THROUGH
THE REGION. EXPECT GUSTS OF 35 TO 40 MPH EARLY THIS EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A CHANCE FOR SNOW ON FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY EARLY THIS EVENING ACROSS SOUTHWEST
ILLINOIS AND SOUTHEAST MISSOURI.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

In the hours before

Local storm report, Dec 27, 4:40 PM CST, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
440 PM CST SAT DEC 27 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     TSTM WND DMG     NASHVILLE               38.35N 89.38W
12/27/2008                   WASHINGTON         IL   FIRE DEPT/RESCUE

            TREE LIMBS REPORTED DOWN...RELAYED VIA THE ADDIEVILLE
            FIRE DEPT.

&&

JKRAMPER
Local storm report, Dec 27, 5:01 PM CST, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
501 PM CST SAT DEC 27 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0454 PM     TSTM WND GST     CENTRALIA               38.52N 89.13W
12/27/2008  M0 MPH           MARION             IL   AWOS

            52 MPH AT CENTRALIA AIRPORT.

&&

JKRAMPER
Local storm report, Dec 27, 5:08 PM CST, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
508 PM CST SAT DEC 27 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0508 PM     TSTM WND GST     SALEM                   38.63N 88.95W
12/27/2008  M0 MPH           MARION             IL   AWOS

            AT THE SALEM AIRPORT...54 MPH.

&&

JKRAMPER
Local storm report, Dec 27, 5:13 PM CST, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
513 PM CST SAT DEC 27 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0459 PM     HEAVY RAIN       3 SW FESTUS             38.19N 90.44W
12/27/2008  E1.50 INCH       JEFFERSON          MO   TRAINED SPOTTER

            SINCE 315 PM THIS AFTERNOON. STANDING WATER ON ROADS AND
            SMALL CREEKS RISING JUST A BIT.

&&

TRUETT
Local storm report, Dec 27, 6:02 PM CST, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
602 PM CST SAT DEC 27 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     HEAVY RAIN       4 NW NOKOMIS            39.34N 89.34W
12/27/2008  M1.80 INCH       MONTGOMERY         IL   PUBLIC

&&

TRUETT
Local storm report, Dec 27, 6:15 PM CST, 47 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ST LOUIS MO
615 PM CST SAT DEC 27 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 AM     TSTM WND DMG     EWING                   40.01N 91.71W
12/27/2008                   LEWIS              MO   EMERGENCY MNGR

            HOUSE NEAR EWING HAD SHINGLES BLOWN OFF AND A DECK
            DAMAGED.

0922 AM     HAIL             COLUMBIA                38.95N 92.33W
12/27/2008  E0.25 INCH       BOONE              MO   EMERGENCY MNGR

            PEA SIZE HAIL ON THE WEST SIDE OF TOWN.

0926 AM     HAIL             COLUMBIA                38.95N 92.33W
12/27/2008  E0.88 INCH       BOONE              MO   EMERGENCY MNGR

            ON THE WEST SIDE OF TOWN.

0935 AM     TSTM WND DMG     CANTON                  40.13N 91.52W
12/27/2008                   LEWIS              MO   EMERGENCY MNGR

            TREES DOWN IN CANTON.

0940 AM     TORNADO          THOMPSON                39.19N 91.98W
12/27/2008                   AUDRAIN            MO   LAW ENFORCEMENT

            PUBLIC REPORTED A BRIEF TORNADO IN A FIELD NEAR THOMPSON.
            NO DAMAGE REPORTED.

1005 AM     HAIL             MEXICO                  39.17N 91.87W
12/27/2008  E0.50 INCH       AUDRAIN            MO   LAW ENFORCEMENT

1007 AM     HAIL             JEFFERSON CITY          38.57N 92.19W
12/27/2008  E0.25 INCH       COLE               MO   TRAINED SPOTTER

1009 AM     HAIL             JEFFERSON CITY          38.57N 92.19W
12/27/2008  E0.25 INCH       COLE               MO   TRAINED SPOTTER

            WEST SIDE OF JEFFERSON CITY. PEA SIZE HAIL COVERED THE
            GROUND. LIGHT WIND.

1010 AM     TSTM WND DMG     1 N LADDONIA            39.26N 91.64W
12/27/2008                   AUDRAIN            MO   TRAINED SPOTTER

            BARN DESTROYED.

1010 AM     TORNADO          6 N NEW LONDON          39.67N 91.40W
12/27/2008                   RALLS              MO   LAW ENFORCEMENT

            TWO HOMES DAMAGED ALONG HIGHWAY HH NEAR HIGHWAY 61. A
            BILLBOARD ALSO DOWN ALONG 61. SOME TREES AND POWER LINES
            ALSO DOWN.

1010 AM     TSTM WND DMG     NEW LONDON              39.58N 91.40W
12/27/2008                   RALLS              MO   LAW ENFORCEMENT

            HOME REPORTED DAMAGED NEAR NEW LONDON. NE DETAILS YET.

1015 AM     TORNADO          1 N LADDONIA            39.26N 91.64W
12/27/2008                   AUDRAIN            MO   TRAINED SPOTTER

            HANGER DESTROYED. DEBRIS SCATTERED 100 FT.

1030 AM     TSTM WND DMG     2 NW LIBERTY            39.90N 91.13W
12/27/2008                   ADAMS              IL   EMERGENCY MNGR

            HOME REPORTED DAMAGED NEAR LIBERTY.

1033 AM     TORNADO          4 NW LIBERTY            39.92N 91.16W
12/27/2008                   ADAMS              IL   LAW ENFORCEMENT

            ROOFS OF 3 HOMES LIFTED AND THROWN 500 YARDS TO THE
            NORTHEAST.

1037 AM     TSTM WND DMG     BOWLING GREEN           39.34N 91.20W
12/27/2008                   PIKE               MO   LAW ENFORCEMENT

            ROOF DAMAGE TO LIVESTOCK BUILDINGS NEAR HIGHWAY 61 AND
            54.

1037 AM     TSTM WND DMG     BARRY                   39.70N 91.04W
12/27/2008                   PIKE               IL   LAW ENFORCEMENT

            LARGE TREE LIMBS AND POWER LINES DOWN.

1037 AM     TORNADO          5 N LIBERTY             39.95N 91.11W
12/27/2008                   ADAMS              IL   FIRE DEPT/RESCUE

            MACHINE SHED DESTROYED. DEBRIS BLOWN INTO TREES. TREES
            UPROOTED.

1039 AM     HAIL             WELLSVILLE              39.07N 91.57W
12/27/2008  E0.25 INCH       MONTGOMERY         MO   TRAINED SPOTTER

1041 AM     TSTM WND DMG     NEW FLORENCE            38.91N 91.45W
12/27/2008                   MONTGOMERY         MO   TRAINED SPOTTER

            ROOF SHINGLES BLOWN OFF THE ROOF OF A MOTEL.

1054 AM     TSTM WND DMG     3 N PERRY               39.83N 90.75W
12/27/2008                   PIKE               IL   LAW ENFORCEMENT

            TREES DOWN BLOCKING THE INTERSECTION OF HIGHWAY 104 AND
            107.

1058 AM     TSTM WND DMG     JONESBURG               38.85N 91.31W
12/27/2008                   MONTGOMERY         MO   TRAINED SPOTTER

            ROOF SHINGLES BLOWN OFF THREE BUIDINGS.

1110 AM     TSTM WND DMG     DAVIS                   39.06N 91.02W
12/27/2008                   LINCOLN            MO   AMATEUR RADIO

            ROOF DAMAGE AT A 40 YEAR OLD HOUSE.

1110 AM     TSTM WND DMG     1 NW TROY               38.99N 90.99W
12/27/2008                   LINCOLN            MO   LAW ENFORCEMENT

            1 TO 2 MILES NW OF TROY...BARN DESTROYED.

1130 AM     NON-TSTM WND DMG FORISTELL               38.82N 90.96W
12/27/2008                   ST. CHARLES        MO   AMATEUR RADIO

            WIND GUST TO 48 MPH.

1205 PM     HAIL             4 N JERSEYVILLE         39.18N 90.33W
12/27/2008  E0.25 INCH       GREENE             IL   AMATEUR RADIO

1205 PM     TSTM WND DMG     4 N JERSEYVILLE         39.18N 90.33W
12/27/2008                   GREENE             IL   AMATEUR RADIO

            35 MPH WIND GUST.

1245 PM     TSTM WND GST     1 N BEAUFORT            38.43N 91.19W
12/27/2008  U0.00 MPH        FRANKLIN           MO   TRAINED SPOTTER

            TREE LIMBS DOWN.

1245 PM     TSTM WND DMG     6 SW STEELVILLE         37.91N 91.43W
12/27/2008                   CRAWFORD           MO   TRAINED SPOTTER

            HOME WEATHER STATION MEASURED 58 MPH WIND GUST.

1245 PM     TSTM WND GST     1 N BEAUFORT            38.43N 91.19W
12/27/2008  E50.00 MPH       FRANKLIN           MO   TRAINED SPOTTER

            TREE LIMBS DOWN.

1245 PM     TSTM WND DMG     CUBA                    38.06N 91.40W
12/27/2008                   CRAWFORD           MO   TRAINED SPOTTER

            REPORT OF MINIR ROOF DAMAGE TO ONE BUILDING IN CUBA.

0104 PM     TSTM WND DMG     MOSELLE                 38.39N 90.90W
12/27/2008                   FRANKLIN           MO   AMATEUR RADIO

            ESTIMATED 40 MPH WIND GUST ALONG I-44.

0117 PM     FLASH FLOOD      COTTLEVILLE             38.75N 90.65W
12/27/2008                   ST. CHARLES        MO   EMERGENCY MNGR

            WATER OVER HIGHWAY N JUST EAST OF HIGHWAY K.

0117 PM     FLASH FLOOD      WASHINGTON              38.55N 91.01W
12/27/2008                   FRANKLIN           MO   AMATEUR RADIO

            STREETS FLOODED IN WASHINGTON. SIX TO 12 INCHES OF WATER
            ON SOME ROADS.

0125 PM     TSTM WND DMG     ELLISVILLE              38.59N 90.59W
12/27/2008                   ST. LOUIS          MO   TRAINED SPOTTER

            ESTIMATED 50 MPH WIND GUST. 1.02 INCHES OF RAIN SINCE
            MIDNIGHT.

0126 PM     FLASH FLOOD      COTTLEVILLE             38.75N 90.65W
12/27/2008                   ST. CHARLES        MO   EMERGENCY MNGR

            MOTHERHEAD ROAD REPORTED CLOSED DUE TO A MUD SLIDE.

0126 PM     FLASH FLOOD      NEW MELLE               38.71N 90.88W
12/27/2008                   ST. CHARLES        MO   TRAINED SPOTTER

            HIGHWAY F JUST SOUTH OF NEW MELLE DOWN TO 1 LANE DUE TO
            FLOODING.

0126 PM     TSTM WND DMG     WILDWOOD                38.58N 90.66W
12/27/2008                   ST. LOUIS          MO   TRAINED SPOTTER

            48 MPH WIND GUST AT HIGHWAY 100 AND 109.

0132 PM     FLOOD            JEFFERSON CITY          38.57N 92.19W
12/27/2008                   COLE               MO   TRAINED SPOTTER

            MINOR STREET FLOODING IN THE WESTVIEW HEIGHTS SUBDIVISION
            IN WESTERN JEFFERSON CITY. RAINFALL TOTAL OF 1.5 INCHES
            IN 1.5 HOURS.

0140 PM     FLASH FLOOD      CHESTERFIELD            38.65N 90.58W
12/27/2008                   ST. LOUIS          MO   TRAINED SPOTTER

            WATER OVER THE ROADS AT BAXTER AND CLARKSON.

0141 PM     FLASH FLOOD      HAZELWOOD               38.78N 90.36W
12/27/2008                   ST. LOUIS          MO   AMATEUR RADIO

            STREET FLOODING REPORTED...THREE TO SIX INCHES DEEP.

0141 PM     FLASH FLOOD      BALLWIN                 38.59N 90.55W
12/27/2008                   ST. LOUIS          MO   TRAINED SPOTTER

            MINOR STREET FLOODING REPORTED IN BALLWIN.

0148 PM     FLASH FLOOD      WELDON SPRING           38.72N 90.65W
12/27/2008                   ST. CHARLES        MO   EMERGENCY MNGR

            WATER REPORTED OVER HIGHWAY D AT CALLAWAT FORK ROAD.

0150 PM     FLASH FLOOD      HARVESTER               38.75N 90.58W
12/27/2008                   ST. CHARLES        MO   NWS EMPLOYEE

            WATER REPORTED OVER PITTMAN HILL ROAD.

0150 PM     TSTM WND DMG     FENTON                  38.54N 90.45W
12/27/2008                   ST. LOUIS          MO   TRAINED SPOTTER

            TREE LIMBS DOWN. ONE LIMB FELL ON A PICK-UP TRUCK CAUSING
            DAMAGE.

0159 PM     FLASH FLOOD      2 SW WELDON SPRING      38.70N 90.68W
12/27/2008                   ST. CHARLES        MO   EMERGENCY MNGR

            SEVERAL LOCATIONS ON HIGHWAY F WEST OF HIGHWAY 94...WATER
            AND DEBRIS OVER THE ROAD.

0200 PM     HEAVY RAIN       1 S MEDORA              39.16N 90.14W
12/27/2008  E0.00 INCH       MACOUPIN           IL   TRAINED SPOTTER

            1.42 INCHES OR RAIN AS OF 2 PM.

0200 PM     TSTM WND GST     OAKVILLE                38.44N 90.32W
12/27/2008  E0.00 MPH        ST. LOUIS          MO   TRAINED SPOTTER

            SMALL TREE LIMBS DOWN. BACKYARDS FLOODED.

0205 PM     FLASH FLOOD      MAPLEWOOD               38.61N 90.32W
12/27/2008                   ST. LOUIS          MO   TRAINED SPOTTER

            ABOUT 1 INCH OF WATER ON MANCHESTER ROAD IN MAPLEVOOD.

0206 PM     TSTM WND GST     HILLSBORO               38.23N 90.57W
12/27/2008  E0.00 MPH        JEFFERSON          MO   AMATEUR RADIO

            ESTIMATED 40 MPH WIND GUST.

0218 PM     FLASH FLOOD      2 N HILLSBORO           38.26N 90.57W
12/27/2008                   JEFFERSON          MO   AMATEUR RADIO

            WATER OVER HIGHWAY BB...SOME DEBIS MIXED IN AS WELL.

0220 PM     TSTM WND DMG     3 N DE SOTO             38.1GHWAY JJ...40 TO 45 MPH WIND GUST.

0220 PM     FLASH FLOOD      KIRKWOOD                38.58N 90.42W
12/27/2008                   ST. LOUIS          MO   PUBLIC

            MINOR STREET FLOODING IN KIRKWOOD.

0223 PM     HAIL             3 SW FESTUS             38.19N 90.44W
12/27/2008  E0.50 INCH       JEFFERSON          MO   TRAINED SPOTTER

            PEA TO 1/2 INCH HAIL.

0225 PM     FLASH FLOOD      ST. PETERS              38.78N 90.61W
12/27/2008                   ST. CHARLES        MO   EMERGENCY MNGR

            SEVERAL REPORTS OF MINOR STREET FLOODING IN ST.
            PETERS...ON MEXICO ROAD AND JUNGERMANN ROAD.

0229 PM     FLASH FLOOD      GODFREY                 38.97N 90.19W
12/27/2008                   MADISON            IL   TRAINED SPOTTER

            STREET FLOODING REPORTED IN GODFREY.

0242 PM     FLASH FLOOD      BETHALTO                38.90N 90.05W
12/27/2008                   MADISON            IL   AMATEUR RADIO

            STREET FLOODING REPORTED IN BETHALTO.

0242 PM     HEAVY RAIN       WOOD RIVER              38.86N 90.08W
12/27/2008  M0.00 INCH       MADISON            IL   TRAINED SPOTTER

            1.60 INCHES OF RAIN SINCE 8 AM

0242 PM     FLASH FLOOD      DEFIANCE                38.63N 90.78W
12/27/2008                   ST. CHARLES        MO   EMERGENCY MNGR

            FEMME OSAGE CREEK WAS OUT OF ITS BANKS ALONG HIGHWAY F.
            WATER HAS PEAKED AND IS RECEDING.

0245 PM     HEAVY RAIN       ALTON                   38.90N 90.15W
12/27/2008  E0.00 INCH       MADISON            IL   TRAINED SPOTTER

            1.2 INCHES SINCE 1 PM.

0302 PM     FLASH FLOOD      WATERLOO                38.33N 90.16W
12/27/2008                   MONROE             IL   TRAINED SPOTTER

            STREET FLOODING...4 - 5 INCHES OF WATER ON SEVERAL ROADS.

0307 PM     FLASH FLOOD      GILLESPIE               39.13N 89.82W
12/27/2008                   MACOUPIN           IL   EMERGENCY MNGR

            MINOR STREET FLOODING.

0307 PM     FLASH FLOOD      ST. LOUIS               38.64N 90.24W
12/27/2008                   ST. LOUIS CITY     MO   AMATEUR RADIO

            MINOR FLOODING ON FOREST PARK PARKWAY NEAR BIG BEND.

0307 PM     FLASH FLOOD      SHIPMAN                 39.12N 90.05W
12/27/2008                   MACOUPIN           IL   EMERGENCY MNGR

            HIHGWAY 16 CLOSED DUE TO 2 TO 3 FEET OF WATER.

0307 PM     FLASH FLOOD      ST. LOUIS               38.64N 90.24W
12/27/2008                   ST. LOUIS CITY     MO   AMATEUR RADIO

            STREET FLOODING AROUND CARONDELET PARK.

0307 PM     TSTM WND DMG     FARMINGTON              37.78N 90.43W
12/27/2008                   ST. FRANCOIS       MO   TRAINED SPOTTER

            REPORT OF ONE POWER LINE DOWN.

0307 PM     TSTM WND DMG     FARMINGTON              37.78N 90.43W
12/27/2008                   ST. FRANCOIS       MO   TRAINED SPOTTER

            TREE REPORTED DOWN IN DOWNTOWN FARMINGTON.

0318 PM     FLASH FLOOD      3 E JERSEYVILLE         39.12N 90.27W
12/27/2008                   JERSEY             IL   AMATEUR RADIO

            HIGHWAY 16 IMPASSABLE.

0337 PM     TSTM WND DMG     RED BUD                 38.21N 90.00W
12/27/2008                   RANDOLPH           IL   TRAINED SPOTTER

            PEAK WIND GUST MEASURED BY STORM SPOTTER OF 48 MPH.

0355 PM     HEAVY RAIN       WSW MASCOUTAH           38.51N 89.81W
12/27/2008  M0.00 INCH       ST. CLAIR          IL   PUBLIC

            2.07 INCHES OF RAIN SO FAR...WITH .64 IN THE PAST 30
            MINUTES.

0359 PM     HEAVY RAIN       SULLIVAN                38.22N 91.17W
12/27/2008  M1.40 INCH       FRANKLIN           MO   TRAINED SPOTTER

            SINCE 12 NOON.

0417 PM     HEAVY RAIN       FREEBURG                38.43N 89.91W
12/27/2008  E0.00 INCH       ST. CLAIR          IL   EMERGENCY MNGR

            FROM 345 PM TO 415 PM...1.22 INCHES OF RAIN.

0417 PM     HEAVY RAIN       BELLEVILLE              38.53N 90.00W
12/27/2008  E0.00 INCH       ST. CLAIR          IL   AMATEUR RADIO

            SINCE 2 PM...2.75 INCHES OF RAIN.

0418 PM     TSTM WND DMG     1 W LIVELY GROVE        38.30N 89.64W
12/27/2008                   WASHINGTON         IL   TRAINED SPOTTER

            TREE LIMBS DOWN.

0440 PM     TSTM WND DMG     NASHVILLE               38.35N 89.38W
12/27/2008                   WASHINGTON         IL   FIRE DEPT/RESCUE

            TREE LIMBS REPORTED DOWN...RELAYED VIA THE ADDIEVILLE
            FIRE DEPT.

0454 PM     TSTM WND GST     CENTRALIA               38.52N 89.13W
12/27/2008  M0.00 MPH        MARION             IL   AWOS

            52 MPH AT CENTRALIA AIRPORT.

0459 PM     HEAVY RAIN       3 SW FESTUS             38.19N 90.44W
12/27/2008  E1.50 INCH       JEFFERSON          MO   TRAINED SPOTTER

            SINCE 315 PM THIS AFTERNOON. STANDING WATER ON ROADS AND
            SMALL CREEKS RISING JUST A BIT.

0508 PM     TSTM WND GST     SALEM                   38.63N 88.95W
12/27/2008  M0.00 MPH        MARION             IL   AWOS

            AT THE SALEM AIRPORT...54 MPH.

0520 PM     HEAVY RAIN       4 NW NOKOMIS            39.34N 89.34W
12/27/2008  M1.80 INCH       MONTGOMERY         IL   PUBLIC

&&

TRUETT

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 27, 6:45 PM CSTAreal Flood WarningLSXLincoln, Saint Charles, Saint Louis, City of Saint Louis14 hr
Dec 28, 1:40 AM CSTRiver Flood WarningLSXOsage8 hr
Dec 28, 2:45 AM CSTRiver Flood WarningLSXLincoln17 hr
Dec 28, 3:03 PM CSTRiver Flood WarningLSXPike22 hr
Dec 28, 3:03 PM CSTRiver Flood WarningLSXPike22 hr

Nearby

River Flood Warnings in Missouri, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.